| Catalog Number |
20-600 |
| Medical Device Problem Codes |
Device Appears to Trigger Rejection (1524); Material Rupture (1546)
| Health Effect - Clinical Codes |
Capsular Contracture (1761); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/14/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.\
\
further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.\
\
reason for reoperation: rupture.
Event or Problem Description
Patient reported \"possible rupture\" and \"can feel the pocket\".This record is for the left side.Device remains implanted.